Ω-Admissible theory

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)481-510
Number of pages30
JournalProceedings of the London Mathematical Society
Volume79
Issue number3
DOIs
Publication statusPublished - Jan 1 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Ω-Admissible theory. / Weng, Lin.

In: Proceedings of the London Mathematical Society, Vol. 79, No. 3, 01.01.1999, p. 481-510.

Research output: Contribution to journalArticle

@article{3aea7855110c4999ba56c2ce8abb38a9,
title = "Ω-Admissible theory",
author = "Lin Weng",
year = "1999",
month = "1",
day = "1",
doi = "10.1112/S0024611599011995",
language = "English",
volume = "79",
pages = "481--510",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "3",

}

TY - JOUR

T1 - Ω-Admissible theory

AU - Weng, Lin

PY - 1999/1/1

Y1 - 1999/1/1

UR - http://www.scopus.com/inward/record.url?scp=19644389513&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=19644389513&partnerID=8YFLogxK

U2 - 10.1112/S0024611599011995

DO - 10.1112/S0024611599011995

M3 - Article

AN - SCOPUS:19644389513

VL - 79

SP - 481

EP - 510

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 3

ER -